Translator Disclaimer
1 April 2008 Texas Quails: Ecology and Management
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Sorry, your browser doesn't support embedded PDFs, Download First Page

Jeffrey J. Lusk "Texas Quails: Ecology and Management," Journal of Wildlife Management 72(3), 851-852, (1 April 2008). https://doi.org/10.2193/2007-564
Published: 1 April 2008
JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top